On the periodic points of a typical continuous function

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

Let n and k be arbitrary natural numbers. We prove that for a typical continuous function f, every neighborhood of any periodic point of f with period n contains periodic points of f with period n.k.

Original languageEnglish
Pages (from-to)244-249
Number of pages6
JournalProceedings of the American Mathematical Society
Volume105
Issue number1
DOIs
Publication statusPublished - 1989

Fingerprint

Periodic Points
Continuous Function
Natural number
Arbitrary

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

On the periodic points of a typical continuous function. / Simon, K.

In: Proceedings of the American Mathematical Society, Vol. 105, No. 1, 1989, p. 244-249.

Research output: Contribution to journalArticle

@article{0c25cf33e61d48b8866b23ee0b58e8b0,
title = "On the periodic points of a typical continuous function",
abstract = "Let n and k be arbitrary natural numbers. We prove that for a typical continuous function f, every neighborhood of any periodic point of f with period n contains periodic points of f with period n.k.",
author = "K. Simon",
year = "1989",
doi = "10.1090/S0002-9939-1989-0929418-0",
language = "English",
volume = "105",
pages = "244--249",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "1",

}

TY - JOUR

T1 - On the periodic points of a typical continuous function

AU - Simon, K.

PY - 1989

Y1 - 1989

N2 - Let n and k be arbitrary natural numbers. We prove that for a typical continuous function f, every neighborhood of any periodic point of f with period n contains periodic points of f with period n.k.

AB - Let n and k be arbitrary natural numbers. We prove that for a typical continuous function f, every neighborhood of any periodic point of f with period n contains periodic points of f with period n.k.

UR - http://www.scopus.com/inward/record.url?scp=84966241346&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84966241346&partnerID=8YFLogxK

U2 - 10.1090/S0002-9939-1989-0929418-0

DO - 10.1090/S0002-9939-1989-0929418-0

M3 - Article

AN - SCOPUS:84966241346

VL - 105

SP - 244

EP - 249

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 1

ER -